| Model Number |
6530 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the mildly tortuous and moderately calcified left anterior descending (lad) artery.An 8mm x 3.00mm nc quantum apex balloon catheter was advanced for dilatation.However, during the first inflation at 12 atmospheres for 5 seconds, the balloon ruptured.The device was successfully removed and no fragments were left inside the patient.The procedure was completed.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: the device nc quantum apex mr 8mm x 3.00mm was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.No issues were noted with the hypotube shaft and no kinks or damages were also noted.A detailed microscopic examination of the balloon material identified a 7mm longitudinal tear across balloon.Tip showed no signs of tip damage.A microscopic examination of the proximal and distal markerbands identified no damage.No other device issues were identified during returned product analysis.
Event or Problem Description